Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Provera question...

my doc gave me provera on the 15th of this month and i been taking it everyday like i am suppose to, well still no period and everytime i take it i get really tired. anyone have this issue (he did a blood test to make sure i wasnt prego) i dont have any signs of my period at all! i got merina in the 2nd week in nov. had a regular period in dec and in jan i got it out because it had turned and was causing pain. i remember bleeding somewhat in the 2nd in jan. any advice? i will call my doc in march if i still hadnt started.

Answer Question
 
Anonymous

Asked by Anonymous at 5:14 PM on Feb. 21, 2011 in Health

Answers (1)
  • Maybe you find your answers in one of these questions that were asked.  Good Luck. 

    musicmom08

    Answer by musicmom08 at 7:25 PM on Feb. 23, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN